# SDR VNAA202310100004

- Difficulty date: August 18, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH670318855S
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER WITHIN 1,374.07 FH (BEFORE 20,312.15 FH) .  REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND EA 23-C9-53-0145 REV.IR
